MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF LNR 28X 62-64 20DG SZ H; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. REF LNR 28X 62-64 20DG SZ H; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71742862
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that intraoperatively, following implantation of acetabular cup, the surgeon was experiencing difficulties to lock the liner into the acetabular cup.Due to this surgeon subsequently explanted the acetabular cup, implanted a back-up cup and used a back-up liner to successfully complete the procedure, leading to surgical delay.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
REF LNR 28X 62-64 20DG SZ H
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6593548
Report Number1020279-2017-00370
Device Sequence Number1278837
Product Code LPH
UDI-Device Identifier03596010232298
UDI-Public03596010232298
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K932755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2022
Device Catalogue Number71742862
Device Lot Number12KM14629
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2017
Initial Date Received by Manufacturer 05/02/2017
Supplement Date Received by ManufacturerNot provided
05/27/2017
Initial Report FDA Received Date05/26/2017
Supplement Report FDA Received Date05/29/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR